MathSciNet Relay Station
MathSciNet bibliographic data
MR2137883 22D10 (22E25 43A30 43A40)
Kaniuth, Eberhard; Lau, Anthony T.; Schlichting, Günter A topological Paley-Wiener property for locally compact groups. Proc. Amer. Math. Soc. 133 (2005), no. 7, 2157–2164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement